# SDR Q5QA2019060701

- Difficulty date: May 30, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N648DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000176
- Aircraft time: 7,348 hours, 9,154 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K262
- Part serial: 81292091
- Condition: Failed
- Location: Lt Mlg
- Part time: 158 hours, 160 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THE LEFT MAIN TIRE WAS FLAT ON LANDING.  REMOVED FAILED WHEEL ASSEMBLY AND INSTALLED A REPLACEMENT OVERHAULED WHEEL ASSEMBLY WITH NEW TIRE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
